The pharmacy was out of Sprintec so they gave me Previfem and told me it is the same thing. I have not broken out this much in months. I used to be on a different pill back in October that gave me severe acne. I switched to sprintec and after a few months of being on Sprintec my skin finally cleared up (only a few small breakouts here and there around my period). But ever since the pharmacist gave me previfem two weeks ago I've been breaking out like crazy. Nothing in my lifestyle has changed except for that pill. I am definitely switching back to Sprintec next month. I am just wondering if anyone knows why I would be breaking out if it is the same pill? I also noticed my mood was different in the first week of Previfem (however it is mostly back to normal now).
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Previfem - I have been on tri sprintec for years with no problems. Last month when I went to the
Posted 17 Apr 2013 • 2 answers
Previfem - I had brown discharge for about 6 days, before that I missed about a weeks worth of pills
Posted 15 Dec 2015 • 1 answer
Did Tri-sprintec change its packaging? If so I think mine is printed upside down. The pharmacy said?
Posted 22 Feb 2016 • 0 answers
Posted 5 Feb 2017 • 0 answers
Posted 25 Jul 2018 • 0 answers